MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT281218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxa280300/03640548, udi (b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events which may occur and require intervention include endoleak.
 
Event or Problem Description
On (b)(6) 2006, the patient was implanted with five gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that computed tomography (ct) images revealed, (date of images is unknown) the patient had a type iii endoleak, the trunk-ipsilateral leg endoprosthesis migrated distal and separated from the aortic extender endoprosthesis.The reason for the endoleak is a component disconnect between the pxt281218/04175114 and pxa280300/03640548 devices.The physician reintervened and explanted the gore® excluder® aaa endoprostheses and performed a surgical conversion.The patient tolerated the procedure.It is unknown if all implanted devices (implanted but not involved in type iii endoleak pxc141400/03760286, pxc141000/04002548, and pxc141400/04246109) were explanted.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8700835
Report Number2953161-2019-00044
Device Sequence Number11320861
Product Code MIH
UDI-Device Identifier00733132610280
UDI-Public00733132610280
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2008
Device Catalogue NumberPXT281218
Device Lot Number04175114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR